# SDR SWAA092289

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 11,349 hours, 6,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDING BRACKET LOOSE.  REMOVED AND REPLACED BRACKET PER MM.
